Hyperthyroidism

Illustration of Hyperthyroidism
Illustration: Hyperthyroidism

hello doctor ,;

1 Answer:

Good night. Thank you for asking HealthReplies.com.


The condition you are experiencing can be related to the disease you are experiencing or the medicine you are taking. Hyperthyroidism that you experience can cause some symptoms such as

Palpitations
Body gemeatr
BB drastic decline
Hair loss
Blurred vision

This is if the use of drugs can cause side effects such as the use of diabetes can cause such effects

Cough
Stomach pain, diarrhea, indigestion
Pain throughout the body

And thyroid medication might also cause some side effects like

Rash
Hair loss
Bleeding easily

Thus information may be useful


Thus information may be useful

: by

Related Question

The Hands Cannot Be Straightened And Still Feel Stiff After 3 Months Of Pen Installation?

The Hands Cannot Be Straightened And Still Feel Stiff After 3 Months Of Pen Installation?

(9 months ago)

Hello. I had an accident and suffered a broken bone in my upper left arm in September 2019 and at that time was not immediately taken to the hospital only traditional medicine. Aft... Read more

Are The Symptoms And Examination Of TB Lymphadenitis And Hodgkin Lymphoma The Same?

Are The Symptoms And Examination Of TB Lymphadenitis And Hodgkin Lymphoma The Same?

(7 months ago)

, last January my wife experienced chest pain and chills almost every night. the results of chest radiographs and CT scans show lung plek. so it was continued with a needle biopsy,... Read more

Can Pack Honey Be Applied To The Wound?

Can Pack Honey Be Applied To The Wound?

(9 months ago)

Good afternoon. I want to ask. Can TJ honey sold in opotik be applied to the wound ??? Tj honey is of genuine quality. Explanation please. Thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *